# SDR AWXA200400266

- Difficulty date: February 21, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: 6546431279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK FOUND THE LT WING TRAILING EDGE FORE FLAP DELAMINATED ON THE OUTBOARD LOWER SURFACE, APPROXIMATELY 2 INCHES FROM END.  MAINTENANCE CUT OUT DELAMINATION ON LT WING TRAILING EDGE FORE FLAP; FABRICATED A REPAIR CORE AND DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10 FIG 16 PG 67-69.
